# SDR P5CA0200715

- Difficulty date: December 27, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 1,885 hours, 323 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Module
- Part number: 285U0015110
- Part serial: 001054
- Condition: Failed
- Location: Left Stab. Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

TRIM #2 & #3 FAILED AFTER T/O IN BOTH AUTO & MANUAL. A/C RETURNED TO MIA. REMOVED & REPLACED STAB. TRIM UNIT AS PER MM 27-41-06. OPS CHECK NORMAL.
